Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 29, NWS Columbia, SC

April 9, 20114 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Apr 9, 2011, 9:31 PM EDT for 4 counties in South Carolina. It was in force for 59 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2011, 9:31 PM EDT (01:31 UTC)
Expired
Apr 9, 2011, 10:30 PM EDT
In force
59 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Kershaw County, SC, Lee County, SC, Richland County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 65 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 9:38 PM EDTHAIL 0.75Camden, SCEVENT OCCURRED AT 938 PM 04/09/2011
Apr 9, 9:40 PM EDTHAIL 2Camden, SCSTORM CHASER REPORTED 2 INCH HAIL IN CAMDEN
Apr 9, 9:41 PM EDTHAIL 2.75Camden, SCSHERIFF DISPATCH REPORTED HAIL BETWEEN GOLF BALL AND BASEBALL SIZE IN CAMDEN. REPORTS OF SEVERAL VEHICLES DAMAGED ALONG WITH TREES DOWN.
Apr 9, 9:47 PM EDTHAIL 1.75Camden, SCGOLF BALL SIZE HAIL REPORTED BY PUBLIC NEAR CAMDEN.
Apr 9, 10:00 PM EDTHAIL 1.755 Nnw Sumter, SCGOLF BALL HAIL IN DALZELL SC - RELAYED BY COCORAHS OBSERVER
Apr 9, 10:00 PM EDTHAIL 25 Nnw Sumter, SCPUBLIC REPORTED HAIL THAT LASTED 10 MINUTES AND COVERED THE GROUND. THE HAIL BEGAN AS PENNY SIZE AND INCREASED UP TO JUST LARGER THAN A GOLF BALL BEFORE ENDING.
Apr 9, 10:04 PM EDTHAIL 14 Wnw Sumter, SCSHERIFF DISPATCH REPORTED QUARTER SIZE HAIL NEAR BROAD STREET AND CHERRYVALE DRIVE.
Apr 9, 10:10 PM EDTHAIL 22 Nw Sumter, SCPUBLIC REPORTED HAIL FROM GOLF BALL TO HEN EGG SIZE NEAR SHAW AIR FORCE BASE.
Apr 9, 10:10 PM EDTHAIL 2.52 S Oakland, SCPUBLIC REPORTED HAIL UP TO TENNIS BALL SIZE NEAR SHAW AIR FORCE BASE.
Apr 9, 10:10 PM EDTHAIL 3Sumter, SCPUBLIC REPORTED 3.0 INCH HAIL NEAR SUMTER.
Apr 9, 10:11 PM EDTHAIL 1.75Shaw Afb, SCEVENT OCCURRED AT 1011 PM 04/09/2011
Apr 9, 10:12 PM EDTHAIL 1.75Sumter, SCSPOTTER REPORTED HAIL RANGING FROM QUARTER SIZE UP TO GOLF BALL SIZE AND COVERING THE GROUND IN SUMTER.
Apr 9, 10:14 PM EDTHAIL 1.754 Nnw South Sumter, SCCOCORAHS OBSERVER REPORTS GOLF BALL HAIL NEAR USC SUMTER CAMPUS.
Apr 9, 10:15 PM EDTHAIL 23 Nw Sumter, SCPUBLIC REPORT OF 2 INCH HAIL NEAR SHAW AFB
Apr 9, 10:25 PM EDTHAIL 1.75Lugoff, SC
Apr 9, 10:30 PM EDTHAIL 1.75Lugoff, SCPUBLIC REPORTED HALF DOLLAR SIZE HAIL UP TO GOLF BALL SIZE HAIL THAT COVERED THE DECK AT HIS HOUSE NEAR EXIT 92 ON INTERSTATE 20.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 6:16 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2011-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2011-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WUUS52 KCAE 100131
SVRCAE
SCC055-061-079-085-100230-
/O.NEW.KCAE.SV.W.0029.110410T0131Z-110410T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
931 PM EDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA
  LEE COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHEASTERN RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA
  SUMTER COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 1030 PM EDT

* AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF CAMDEN...AND MOVING SOUTHEAST AT 40 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE SUMTER...SOUTH
  SUMTER...MULBERRY...MILLWOOD...LUGOFF...CAMDEN...BISHOPVILLE AND
  OAKLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY MORNING FOR
CENTRAL SOUTH CAROLINA.

&&

LAT...LON 3378 8030 3377 8039 3375 8040 3400 8074
      3426 8092 3427 8083 3437 8077 3449 8056
      3418 8014 3415 8015 3412 8011 3399 7990
TIME...MOT...LOC 0131Z 321DEG 39KT 3433 8068

$$

HC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 8:16 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 9, 8:16 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
816 PM EDT SAT APR 9 2011

.SYNOPSIS...
A BACK DOOR FRONT WILL REMAIN STRETCHED ACROSS THE REGION THROUGH
TONIGHT...THEN GRADUALLY BECOME DIFFUSE SUNDAY. A FRONT WILL COME
THROUGH MONDAY NIGHT...FOLLOWED BY HIGH PRESSURE AND SEASONAL
TEMPERATURES FOR MID WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
ACTIVITY SHIFTING MORE TOWARD THE EAST. JUST CANCELLED THE SEVERE
THUNDERSTORM WATCH FOR THE CSRA. THE TORNADO WATCH REMAINS IN
EFFECT UNTIL 2 AM FOR THE SOUTH CAROLINA MIDLANDS. WILL ISSUE
UPDATED PUBLIC PRODUCTS SHORTLY.

PREVIOUS DISCUSSION...
ACTIVITY CONTINUING DEVELOP IN THE NORTHERN PART OF THE FORECAST
AREA NEAR BACK DOOR COLD FRONTAL BOUNDARY. STRONG SHEAR AND SPC
RECENTLY ISSUED NEW TORNADO WATCH FOR UPSTATE AND CENTRAL SOUTH
CAROLINA. AIRMASS REMAINS UNSTABLE ACROSS REGION TO THE SOUTH OF
THE FRONTAL BOUNDARY. WILL ISSUE UPDATED PUBLIC PRODUCTS
REFLECTING RECENT CHANGES.

AFTERNOON DISCUSSION...
BACKDOOR COLD FRONT IS LOCATED ACROSS THE NORTH MIDLANDS AT 17Z.
TEMPERATURES IN THE UPPER 80S SOUTH OF THE FRONT AND 60S BEHIND
THE FRONT. MODELS STALL FRONT ACROSS CENTRAL SOUTH CAROLINA THIS
AFTERNOON...LIKELY A FOCUS FOR CONVECTION ALONG WITH A SEA BREEZE
FRONT ALREADY MOVING INLAND FROM THE NORTH COAST. WEAK SHORT WAVE
SEEN ON WATER VAPOR OVER NORTH GEORGIA PUSHING EAST WITH A FEW
LIGHT SHOWERS INTO UPSTATE SOUTH CAROLINA. STRONG SURFACE HEATING
AND MODERATE TO STRONG INSTABILITY WITH SURFACE BASED LI -6 TO -8
AND CAPE AROUND 2500 J/KG. MAIN CONCERN IS THE MESOSCALE
CONVECTIVE SYSTEM UPSTREAM ACROSS KENTUCKY...MOVING SOUTHEAST OVER
FLAT RIDGE AND POSSIBLY AFFECT REGION THIS EVENING...ESPECIALLY
NORTH MIDLANDS. LATEST SPC WRF MODEL HAS CONVECTION MOVING ACROSS
THE NORTH AND CENTRAL SOUTH CAROLINA THIS EVENING MAINLY AFTER
00Z. WILL CONTINUE HIGHER POPS TO THE NORTH AND LOWER POPS
CSRA...BUT SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED.

POPS DIMINISH OVERNIGHT AS THE UPPER RIDGE BUILDS AND MID LEVEL
HEIGHTS RISE. LAMP AND MOS SUGGESTING STRATUS DEVELOPMENT
OVERNIGHT...FOG POSSIBLE AS WELL ALTHOUGH HIGH CLOUDINESS MAY
INHIBIT FOG FORMATION.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
UPPER LEVEL RIDGE WILL SHIFT EAST INTO THE EASTERN CONUS SUNDAY.
NAM TAKES THE BACK DOOR FRONT FARTHER WEST THAN GFS LATE TONIGHT
AND SUNDAY MORNING...BEFORE BOTH APPEAR TO SHIFT IT EAST SOME AND
GRADUALLY WEAKEN IT DURING THE DAY. INDICATIONS OF MORNING
STRATUS EAST OF THE FRONT WITH GRADUAL CLEARING FROM WEST TO
EAST. NAM DRIER AND MORE STABLE THAN GFS FOR SUNDAY. MODELS
INDICATE ATMOSPHERE A LITTLE TOO DRY AND GENERALLY CAPPED FOR ANY
MENTION OF CONVECTION. UPPER LOW TO SHIFT EAST OVER THE ROCKIES
INTO THE CENTRAL PLAINS...THEN OPEN AND SHIFT INTO THE EASTERN
CONUS MON/TUE. FRONT PROGGED TO MOVE THROUGH OUR FA IN THE LATE
MON NT/TUE MORNING TIME FRAME. BREEZY SW WINDS POSSIBLE MONDAY
MAINTAINING WARM TEMPS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
HIGH PRESSURE TO BUILD IN BEHIND THE FRONT FOR WED/THU...AND PROVIDE
MORE SEASONAL TEMPERATURES. LATEST ECMWF OPERATIONAL RUN CUTS OFF AN
UPPER LOW NEAR OUR REGION WED NT/THU...WHILE GFS KEEPS THE PATTERN
PROGRESSIVE AND SHOWS TROUGH MOVING OFF TO OUR EAST. HPC APPEARS
TO PREFER THE MORE PROGRESSIVE SOLUTION. BOTH GFS/ECMWF BRING THE
NEXT UPPER TROUGH INTO THE MISS AND OHIO VALLEY AND CUT IT OFF
FRI. INCREASING MOISTURE AND POPS FOR OUR REGION FRI/SAT TIME
FRAME AS SYSTEM MOVES THROUGH.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
STRONG TO SEVERE THUNDERSTORMS GENERATING NEAR BACK DOOR COLD
FRONTAL BOUNDARY. SHORT WAVE MOVING ACROSS THE REGION IS ALSO
AIDING IN THE DEVELOPMENT OF STORMS. IT LOOKS LIKE THE ACTIVITY
SHOULD BE MAINLY NORTH AND EAST OF CAE BUT WILL HOLD ONTO TORNADO
WATCH FOR ALL OF SOUTH CAROLINA MIDLANDS FOR THE TIME BEING. THE
ACTIVITY SHOULD MOVE ON EAST OF THE FORECAST AREA AROUND MIDNIGHT
BUT NO CHANGES PLANNED FOR THE 2 AM EXPIRATION TIME FOR RIGHT NOW.

OTHERWISE...AS ENERGY MOVES EAST AFTER MIDNIGHT...THE BACK DOOR
FRONT SHOULD DRIFT SOUTHWARD OVER MOST OF THE REGION. HOWEVER...
IT MAY NOT MAKE IT ALL THE WAY TO THE CSRA. AS THE COOL AIR WEDGE
BUILD ACROSS CENTRAL AND EASTERN PARTS OF THE FORECAST AREA...
IFR TO MVFR CONDITIONS MAY DEVELOP WITH CIGS MAINLY 1-2 KFT AND
VSBYS 3 MILES BUT MAY DROP TO 2 MILES IN FOG AT CAE AND CUB.
WEDGE WILL WEAKEN SUNDAY MORNING 14Z-16Z TIME FRAME AND HIGH
PRESSURE WITH VFR CONDITIONS WILL RETURN AFTER 16Z ALL TAF STIES.

EXTENDED AVIATION OUTLOOK...ANOTHER COLD FRONT TO CROSS THE REGION
MONDAY NIGHT...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&

SYNOPSIS...
NEAR TERM...07
SHORT TERM...
LONG TERM...
AVIATION...07
Hazardous weather outlook, Apr 9, 8:20 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
820 PM EDT SAT APR 9 2011

SCZ015-016-018-020>022-025>031-035>038-041-110030-
LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-
EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-
ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
820 PM EDT SAT APR 9 2011

...TORNADO WATCH 115 IN EFFECT UNTIL 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

GAZ040-063>065-077-110030-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-
820 PM EDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Apr 9, 8:30 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
830 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             LANCASTER               34.72N 80.78W
04/09/2011  E1.75 INCH       LANCASTER          SC   EMERGENCY MNGR

            LANCASTER EMA REPORTED 3 SEPARATE EPISODES OF HAIL. GOLF
            BALL SIZED HAIL OCCURRED 615-630 PM. 1.5 TO 2.0 INCH HAIL
            OCCURRED 710-720 PM. PEA TO MARBLE SIZED OCCURRED 730-740
            PM. HAIL WAS COVERING THE GROUND. ALSO THERE WAS A TREE
            KNOCKED DOWN BY THE STORM AT THE INTERSECTION OF SC HWY
            903 NORTH AND MUSKET ROAD AT 720 PM. THE STORMS MAINLY
            MOVED ALONG THE SC HWY 9 CORRIDOR.

&&

TTH
Local storm report, Apr 9, 8:38 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
838 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     8 WNW PAGELAND          34.82N 80.52W
04/09/2011                   UNION              NC   PUBLIC

            SPOTTER REPORTS METAL ROOF PEELED OFF A HORSE STALL AND
            MULTIPLE TREES DOWN

&&

SMITH
Local storm report, Apr 9, 8:38 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
838 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     2  NW PAGELAND          34.80N 80.41W
04/09/2011                   UNION              NC   PUBLIC

            SPOTTER REPORTS METAL ROOF PEELED OFF A HORSE STALL AND
            MULTIPLE TREES DOWN

&&

SMITH
Local storm report, Apr 9, 8:52 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
852 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             3 ESE MCBEE             34.45N 80.21W
04/09/2011  E1.00 INCH       CHESTERFIELD       SC   TRAINED SPOTTER

            LOCAL FARMER REPORTED HAIL DAMAGE TO STRAWBERRY FIELDS
            AND PEACHES KNOCKED OFF TREES

&&

SMITH
Local storm report, Apr 9, 9:06 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
906 PM EDT SAT APR 9 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             MC BEE                  34.51N 80.25W
04/09/2011  U0.75 INCH       CHESTERFIELD       SC   PUBLIC

            EVENT OCCURRED AT
            821 PM 04/09/2011

&&
Local storm report, Apr 9, 9:25 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
925 PM EDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             6 SSW IRWIN             34.62N 80.85W
04/09/2011  E1.75 INCH       LANCASTER          SC   PUBLIC

            PUBLIC REPORTED GOLF BALL SIZE HAIL NEAR HIGHWAY 200 AND
            LLOYD REID ROAD.

&&

VAUGHAN

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:37 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster, Lee53 min
Apr 9, 9:21 PM EDTSevere Thunderstorm WarningCAEClarendon, Sumter39 min
Apr 9, 9:38 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster, Lee, Richland52 min
Apr 9, 10:24 PM EDTSevere Thunderstorm WarningCAEClarendon, Sumter51 min
Apr 9, 10:30 PM EDTSevere Thunderstorm WarningCAEKershaw, Lee, Sumter45 min
Apr 9, 10:41 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster, Richland39 min
Apr 10, 1:18 AM EDTSevere Thunderstorm WarningCAEChesterfield17 min
Apr 10, 1:59 PM EDTLake Wind AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more54 hr

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.